Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Vaginal U/S showed fluid in canal and spotting when changing Vivelle Dot patch. Is it leucorrhoea?

OB check up and vaginal ultra sound today. She said I have some fluid in my canal(not sure what that meant). I have alittle spotting when I m late changing my Vivelle Dot patch 0.05 on time . I do have what I think is leucarrhea. Dr. said I m probably eating to much sugar and that way I get yeast like stuff going on. I am 50 & feel good , my weight is 119 . I just think I should have biopsy or Other testing done . My Dr. Said to come back in 4 months. I m worried. Advice please. Laura
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Hello Laura.

Well your symptoms do match that of a possible infection.

So I would advise two of the following investigations to start off with. A urine culture and sensitivity examination and a vaginal swab test. These investigations should provide information on any such infections (if present), and guide towards treatment options as well.

In the meantime, please abstain from all forms of sexual contact and drink plenty of water. I would not consider visiting your doctor next after 4 months a wise step without further investigations.

Hope this helps.

Take care.
Answered: Sat, 20 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor